# SDR USAA2012021000015

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 57,804 hours, 23,179 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - 4L DOOR EVACUATION SLIDE ARMING LEVER DIFFICULT TO POSITION TO ENGAGE POSITION.  REPOSITIONED STRAP AS REQ. OPS CHECK OK.
